# SDR 2002UALA01584

- Difficulty date: October 13, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 11,823 hours, 3,856 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM VERTICAL STIFFENER CRACKED AT STATION 246, LBL40.  MAJOR REPAIR ACCOMPLISHED. REPLACED STIFFENER.
